# SDR AALA201805296005

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug MD 83
- Aircraft serial: 53594
- Aircraft time: 56,157 hours, 27,935 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Module
- Part number: 367100001
- Part serial: 1909
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, DUE TO FUEL IMBALANCE.  AIRCRAFT WAS GROUNDED,  ACCOMPLISHED FUEL IMBALANCE MCM CARD 28-96-01. REPLACED SEM UNIT IAW MM 28-40-05,  OPERATIONS CHECKED NORMAL.
